# SDR XMXR20210301001

- Difficulty date: February 21, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N335AS
- Make and model: Emb EMB-505
- Aircraft serial: 505000079
- Aircraft time: 5,806 hours, 3,856 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00319XL
- Condition: Failed
- Location: Nr 1
- Part time: 162 hours, 99 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START;  GEN 1 OFF BUS.  POWERED DOWN RESTARTED AND RECEIVED ENGINE 1 CTRL FAULT
